The mouth sores and rash are most likely from the chemo and NOT from the other meds. You should call the nurse on call and let her know, and she can tell you what is safe for him to take. It will most likely be benadryl, but I don't want to tell you to give him something that hasn't been cleared by his doctor first. In the meantime, don't use anything with harsh perfumes or dyes--stick with gentle soap like baby wash or dove, avoid detergents or fabric softener with lots of perfumes/dyes. My husband got to a point where he couldn't use his regular deodorant because it caused a rash---he had to switch to a gentler one. For his mouth, I'm not familiar with the mouthwash he's using, but you could always try another brand of tea tree oil mouthwash, and stick with very basic toothpaste, like arm & hammer, that is pretty much just baking soda and peroxide. He should also frequently rinse his mouth with lukewarm water.
He might just be spaced out because he's spaced out--and tired--and a teenager--and this is his life. It's perfectly normal for him to need a little time to space out. It may be chemobrain, and if it is, there's nothing to be done about it, so don't worry. Let the nurse know when you talk to her, but there's nothing to freak out about, there.
But, you should call the nurse about the rash before it gets worse. It's always easier to handle things before they get out of control.
It'll allllll be over before you know it, and Austin can get back to whatever it is that teenage boys do. ;-)